# SDR 08FDEA02700

- Difficulty date: July 4, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,522 hours, 17,092 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53981260202
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MISDRILLED HOLE AT C 75A, P26 LT.  REPAIR PERFORMED BY INSTALLING A BUSH IAW RAS/EFW/9000050/2008 ISS B, APPROVED BY EA 6-5318-120121.
